# SDR UALA2011061302873

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 29,521 hours, 12,993 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Latch
- Condition: Broken
- Location: Fuel Access
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING ACCESS DOOR CENTER LATCH BROKEN WILL NOT LATCH.  COMPLIED WITH MT52-028 APPLY TAPE PANEL IS SECURED WITH TWO LATCHES.
